Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
m0llyyx

5th month.. no results

Recommended Posts

So my skin was close to perfect 2 years ago when i took these 2 pills a day for my skin(i forgot what they were called) but they were really annoying so i stopped. When i stopped, the acne gradually came back and my chest/back looked awful.. So my dermo put me on accutane (or THE DEVIL as i call it) in august.

It started off painful and i noticed my skin was getting a little worse.

Now.. my forehead is the only place that's clear. AND ITS BEEN 5 MONTHS!

My chest is disgusting in addition to the lovely bacne i have.

I also feel like i have every single side effect(minus the major ones..knock on wood)!

I get nosebleeds daily, my skin/lips are super dry, i have these HORRIBLE ingrown toe nails, i have these awkward "frizzies" (flyaway.. pieces of hair) on my forehead, i have a rash on my arm every other week, and etc.

My doctor wants me to stay on for 2 more months. But i feel like if i'm not on it.. my skin will get better. I'm really scared it won't be better before prom(focusing on my chest and bacne so i can wear a pretty dress!)

Am i the only person this has happened to?

:'( :cry:

Share this post


Link to post
Share on other sites

aww molly dont worry too much about your skin, i know it's embarassing for you and you dont want to be seen ( trust me i know the feeling ) but really no one else cares about your skin but you. i have acne on my chest and back as well and its really annoying, im also tryin to get it cleared up before prom! no success so far aha. but u know what even if mines not clear by prom im gonna go anyway and have an awesome time! u should too! ive heard alot of peoples acne clears up only after they go off accutane, u should probably stay on it a little longer so it can work completely and you'll have a better chance at clear skin. but those side affects really do sound scary, if ur scared about your health maybe just go off of it, its not worth it. also for prom maybe you could buy one of those dresses with the high neck sortof thing and then let your hair down long so it covers your back? im not sure if you have long hair or not. im sorry to hear about your situation but things will get better just have faith! goodluck okay =).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×